# SDR CA010529002

- Difficulty date: May 4, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 2,891 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Condition: Failed
- Location: Ceramic Coating
- Part time: 3,561 hours, 3,847 cycles
- Component: Combustion Liner, Pwa, PT6A67B
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPARKS OBSERVED COMING FROM ENGINE EXHAUST STACKS DURING APPROACH. ENGINE BORESCOPE INSPECTION CARRIED OUT WITH ASSISTANCE OF PRATT & WHITNEY FIELD REP. EVIDENCE OF CERAMIC COATING IMPACT ON TURBINE BLADES. SUSPECT SPARKS WERE CAUSED BY CERAMIC COATING BREAKING AWAY FROM COMBUSTION LINER. NO OTHER DEFECTS FOUND. . .
